Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2592
Título: Self-avoiding fractional Brownian motion: the Edwards model
Autor: Grothaus, Martin
Oliveira, Maria João
Silva, José Luís da
Streit, Ludwig
Palavras-chave: Fractional brownian motion
Local time
Edwards’ model
Polymers
Data: 2011
Editora: Springer
Citação: Oliveira, Maria João [et al.] - Self-avoiding fractional Brownian motion: the Edwards model. "Journal of Statistical Physics" [Em linha]. ISSN 0022-4715 (Print) 1572-9613 (Online). Vol. 145, nº 6 (2011), p. 1513-1523
Resumo: In this work we extend Varadhan’s construction of the Edwards polymer model to the case of fractional Brownian motions in Rd , for any dimension d ≥ 2, with arbitrary Hurst parameters H ≤ 1/d.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2592
ISBN: 0022-4715
ISSN: 1572-9613
Versão do Editor: DOI 10.1007/s10955-011-0344-2
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Edwards5-Rev.pdf135,12 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.